# SDR YENA2024091601276

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 11,630 hours, 1,707 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,630 hours, 1,707 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Eec
- Part time: 687 hours, 116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#552, MCO-BOS. (ETOPS) 'RE FL/P 4113863, ITEM 2 (#1 ENG NAI UPSTREAM PT FAULT ON ENG START; REMOVED AND REPLACED #1 ENG PT NACELLE ANTI ICE IAW AMM 30-21-00 FAULT IS STILL PRESENT AT THE MOMENT.) #1 ENG NAI UPSTREAM PT FAULT; REMOVED AND REPLACED # 1 ENG EEC HARNESS W03 IAW AMM 73-21-63. OPS CHECK OK NO FAULTS PRESENT.'
